# SDR SWAA970987

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHTS INOP.  REPLACED LIGHT ASSEMBLY PER BOEING M/M.
